Maximum principles and a priori estimates for a class of problems from nonlinear elasticity
Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 2, p. 119-157
@article{AIHPC_1991__8_2_119_0,
     author = {Bauman, Patricia and Owen, Nicholas C. and Phillips, Daniel},
     title = {Maximum principles and a priori estimates for a class of problems from nonlinear elasticity},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {8},
     number = {2},
     year = {1991},
     pages = {119-157},
     zbl = {0733.35015},
     mrnumber = {1096601},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1991__8_2_119_0}
}
Bauman, Patricia; Owen, Nicholas C.; Phillips, Daniel. Maximum principles and a priori estimates for a class of problems from nonlinear elasticity. Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 2, pp. 119-157. http://www.numdam.org/item/AIHPC_1991__8_2_119_0/

[1] J.M. Ball, Convexity Conditions and Existence Theorems in Nonlinear Elasticity, Arch. Rational Mech. Anal., vol. 63, 1977, pp. 337-403. | MR 475169 | Zbl 0368.73040

[2] J.M. Ball, Minimizers and the Euler-Lagrange Equations, Proc. of I.S.I.M.M. Conf., Paris, Springer-Verlag, 1983. | MR 755716

[3] J.M. Ball and F. Murat, W1,p-Quasiconvexity and Variational Problems for Multiple Integrals, J. Funct. Anal., vol. 58, 1984, pp. 225-253. | MR 759098 | Zbl 0549.46019

[4] L.C. Evans, Quasiconvexity and Partial Regularity in the Calculus of Variations, Arch Rational Mech. Anal., vol. 95, 1986, pp. 227-252. | MR 853966 | Zbl 0627.49006

L.C. Evans and R.F. Gariepy, Blow-up, Compactness and Partial Regularity in the Calculus of Variations, Indiana U. Math. J., vol. 36, 1987, pp. 361-371. | MR 891780 | Zbl 0626.49007

[6] M. Giaquinta, Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, Princeton University Press, Princeton, 1983. | MR 717034 | Zbl 0516.49003

[7] M. Giaquinta, G. Modica and J. Souček, Cartesian Currents, Weak Diffeomorphisms and Existence Theorems in Nonlinear Elasticity, Arch. Rational Mech. Anal., vol. 106, 1989, pp. 97-159. | MR 980756 | Zbl 0677.73014

[8] D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2nd edition, Springer-Verlag, 1983. | MR 737190 | Zbl 0562.35001

[9] N.S. Trudinger, Local Estimates for Subsolutions and Supersolutions of General Second Order Elliptic Quasilinear Equations, Invent. Math., vol. 61, 1980, pp. 67-79. | MR 587334 | Zbl 0453.35028